Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

can ANYBODY help me...getting a bit worried now.

(8 Posts)
darlingbud Mon 16-May-05 19:10:02

I was wondering if anyone can advise me as dh working tonight and I'm meant to be going out in next our but not going to now.

I finished packet of pills on Thursday 28th April. I had period a couple of days after that and on Friday 6th May when I should have started taking pill again I didn't as we are ttc #2. On Friday 13th may I started another af which is still here now and on Saturday I had really back lower back pain. Snce Saturday have also been getting intermittent cramping/mild contraction type pains in my stomach area lasting about 4 seconds. Have not got any worse or less since Saturday but still there.
Should I now be worried or will it just be something to do with my 2nd period in a week?

Frizbe Mon 16-May-05 19:10:51

ummm dunno but you could try NHS direct?

darlingbud Mon 16-May-05 19:12:56

I was thinking that but I am one of these who is always worried about over-reacting. I'd hate to end up in the A&E and be told its just trapped wind or something.

Louise1980 Mon 16-May-05 19:24:59

Sorry Im not much help but sometimes i have a second bleed through a packet of pills and it sounds familiar. Id imagine it is because you havnt restarted your pills. If it persists ring NHS direct or see GP. This will bumnp your thread anyway.

darlingbud Mon 16-May-05 19:27:53

How long would you leave it before seeking medical advice? had cramps since Saturday now although lower back pain has almost gone now.

darlingbud Mon 16-May-05 19:28:19

ps
never had anything like this before - not even when I stopped pill last time.

Gobbledigook Mon 16-May-05 19:32:30

darlingbud - don't worry about 'overreacting' if it's worrying you, call NHS direct and put your mind at rest. You've nothing to lose.

Not experienced 2 periods close together like this except after the morning after pill.

Don't know if it's similar but I've been having cramps a lot since I've come off the pill (a couple of months ago) - I have them even when I've not got af but it feels exactly like it does when I have iyswim. It's something I'll bring up next time I go to the doctors.

Ring NHS direct!

Louise1980 Mon 16-May-05 19:38:59

Id ring NHS direct if its been that long. Then again Im always terrified that if I ignore it it will be something serious

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: